# SDR QXEA200702022

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 22,470 hours, 32,531 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PSC- FLIGHT 2109 - LEFT AILERON CONTROL STILL.  PROBLEM INCREASES WITH AIRSPEED.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  FOUND BUSHING ON LEFT AILERON PUSH ROD FORK INSTALLED INCORRECTLY. REINSTALLED. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
